@Article{PauloSergioAlvesMartins_12_2017,
   author = "Paulo S{\'e}rgio Alves Martins and Leonel Sousa and Artur Miguel Matos Mariano",
   title = "{A} Survey on Fully Homomorphic Encryption: an Engineering Perspective",
   journal = "Computing Surveys",
   volume = 50,
   pages = "83:1--83:33",
   publisher = "ACM",
   number = 6,
   year = 2017,
   month = dec,
   BibTexOrigem = "13220 www.Inesc-ID.pt 2018-09-20"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!